International Journal of Analysis and Applications is a peer-reviewed journal that publishes original research articles in all areas of analysis and its applications.
Topics included but not limited to:
Abstract harmonic analysis; Clifford analysis; Complex analysis; Computable analysis; Control and optimization; Convex analysis; Difference equations; Differential equations; Dynamical systems; Fourier analysis; Functional analysis; Inequalities; Geometric analysis; Mathematical biology; Miscellaneous applications of functional analysis; Multivariate analysis; Nonlinear functional analysis; Numerical analysis; Numerical methods in Fourier analysis; Operator theory; p-adic analysis; Partial differential equations; Real analysis; Stochastic analysis; Tropical analysis and all the other fields of their applications.

Vol 16, No 6

Table of Contents

Analytic Functions Related with Mocanu Class
Pages 783-792
Author(s): Akhter Rasheed, Saqib Hussain, Muhammad Asad Zaighum, Zahid Shareef
Abstract | PDF

Various Kinds of Freeness in the Categories of Krasner Hypermodules
Pages 793-808
Author(s): Hossein Shojaei, Reza Ameri
Abstract | PDF

Algebraic Structure of Graph Operations in Terms of Degree Sequences
Pages 809-821
Author(s): Vishnu Narayan Mishra, Sadik Delen, Ismail Naci Cangul
Abstract | PDF

New Modified Method of the Chebyshev Collocation Method for Solving Fractional Diffusion Equation
Pages 822-841
Author(s): H. Jaleb, H. Adibi
Abstract | PDF

Numerical Solution and Analysis for Acute and Chronic Hepatitis B
Pages 842-855
Author(s): Muhammad Farman, Muhammad Farman, Zafar Iqbal, Zafar Iqbal, Aqeel Ahmad, Ali Raza, Ali Raza, Ehsan Ul Haq, Ehsan Ul Haq
Abstract | PDF

Implicit Summation Formula for 2-Variable Laguerre-Based Poly-Genocchi Polynomials
Pages 856-867
Author(s): Waseem A. Khan, Idrees A. Khan, Moin Ahmad
Abstract | PDF

Integral Inequalities via Generalized Geometrically r-Convex Functions
Pages 868-881
Author(s): Muhammad Aslam Noor, Khalida Inayat Noor, Farhat Safdar
Abstract | PDF

Ideal Convergent Sequence Spaces with Respect to Invariant Mean and a Musielak-Orlicz Function Over n-Normed Spaces
Pages 882-893
Author(s): Sunil K. Sharma
Abstract | PDF

On Integrated and Differentiated C_2-Sequence Spaces
Pages 894-903
Author(s): Lakshmi Narayan Mishra, Sukhdev Singh, Vishnu Narayan Mishra
Abstract | PDF

Fixed Point Results of Rational Type Contractions in b-Metric Spaces
Pages 904-920
Author(s): Mian Bahadur Zada, Muhammad Sarwar, Poom Kumam
Abstract | PDF

An Application of Grey System Theory and DEA in Strategic Alliance in Vietnamese Agricultural Industry
Pages 921-948
Author(s): Thanh-Tuyen Tran
Abstract | PDF


Copyright © 2017